Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 30, NWS Duluth, MN

May 28, 2012Bayfield County, Douglas County, Wisconsin; Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at May 28, 2012, 3:11 PM CDT for Bayfield County, Douglas County, Wisconsin; Saint Louis County, Minnesota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 3:11 PM CDT (20:11 UTC)
Expired
May 28, 2012, 4:00 PM CDT
In force
49 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Saint Louis County, MN, Bayfield County, WI, Douglas County, WI

The radar

The Duluth radar (KDLH), 32 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WUUS53 KDLH 282011
SVRDLH
MNC137-WIC007-031-282100-
/O.NEW.KDLH.SV.W.0030.120528T2011Z-120528T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
311 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...
  WEST CENTRAL BAYFIELD COUNTY IN NORTHWEST WISCONSIN...
  NORTHERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 400 PM CDT

* AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  SUPERIOR...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WENTWORTH...POPLAR...MAPLE...CLOVERLAND...BLUEBERRY...WAINO...
  OULU...IRON RIVER AND PORT WING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4658 9216 4683 9216 4684 9199 4683 9199
      4678 9207 4673 9203 4669 9195 4670 9182
      4677 9160 4676 9153 4680 9138 4685 9130
      4656 9130
TIME...MOT...LOC 2011Z 267DEG 28KT 4669 9194
WIND...HAIL 70MPH 1.75IN

$$

HLUCHAN
1 follow-up statement
402 
WWUS53 KDLH 282032
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
332 PM CDT MON MAY 28 2012

MNC137-282042-
/O.CAN.KDLH.SV.W.0030.000000T0000Z-120528T2100Z/
ST. LOUIS MN-
332 PM CDT MON MAY 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN ST. LOUIS
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4658 9216 4666 9216 4673 9207 4669 9196
      4670 9182 4677 9160 4676 9153 4683 9130
      4666 9130 4665 9129 4656 9131
TIME...MOT...LOC 2032Z 267DEG 28KT 4670 9170

$$

WIC007-031-282100-
/O.CON.KDLH.SV.W.0030.000000T0000Z-120528T2100Z/
DOUGLAS WI-BAYFIELD WI-
332 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
BAYFIELD AND NORTHERN DOUGLAS COUNTIES UNTIL 400 PM CDT...

AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
CLOVERLAND...OR 15 MILES EAST OF SUPERIOR...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLOVERLAND...BLUEBERRY...WAINO...OULU...IRON RIVER AND PORT WING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4658 9216 4666 9216 4673 9207 4669 9196
      4670 9182 4677 9160 4676 9153 4683 9130
      4666 9130 4665 9129 4656 9131
TIME...MOT...LOC 2032Z 267DEG 28KT 4670 9170
WIND...HAIL 70MPH 1.75IN

$$

HLUCHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:06 PM CDT, 5 minutes earlier.

Area forecast discussion, May 28, 3:06 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
306 PM CDT MON MAY 28 2012

.SHORT TERM...[NOW - TUESDAY NIGHT]

AT 300 PM CDT...THERE WAS A LOW PRESSURE SYSTEM CENTERED NEAR FAR
SOUTHEASTERN MANITOBA. THE NORTHLAND HAD LIGHT TO SLIGHTLY GUSTY
WESTERLY WINDS IN THE WAKE OF A FRONT THAT HAD MOVED EAST OF THE
FA. PARTLY TO MOSTLY SUNNY SKIES COVERED MUCH OF THE FA...EXCEPT
WHERE THERE WAS OVERCAST SKIES NEAR SOME STRONG TO SEVERE
THUNDERSTORMS IN THE CENTRAL FA. TEMPERATURES WERE MOSTLY IN THE
60S AND 70S.

SEVERE WEATHER IS THE MAIN CONCERN FOR THIS AFTERNOON. THANKS TO
SOME PARTLY SUNNY SKIES...SURFACE TO ML LAYER INSTABILITY OF 1000
TO 1500 J/KG HAS DEVELOPED ACROSS THE SOUTHERN FA THIS
AFTERNOON. EFFECTIVE BULK WIND SHEAR OF 30 TO 40 KNOTS HAS
DEVELOPED...AND THE COMBINATION OF THE INSTABILITY HAS PRODUCED
SOME SEVERE THUNDERSTORMS WITH A HISTORY OF GOLFBALL SIZE HAIL.
THERE HAVE BEEN NUMEROUS REPORTS OF LARGE HAIL...AND THE INFLUX OF
COLDER AIR ALOFT IS MAKING IT EASIER FOR THESE STORMS TO PRODUCE
LARGE HAIL. IN COORDINATION WITH THE STORM PREDICTION
CENTER...ISSUED SEVERE THUNDERSTORM WATCHES ACROSS THE SOUTH
CENTRAL AND SOUTHEASTERN FA...INCLUDING ALL OF NORTHWESTERN
WISCONSIN...THROUGH 8 PM CDT. THINK THE THUNDERSTORM ACTIVITY WILL
BEGIN TO SUBSIDE OR MOVE OUT OF THE FA EARLY THIS EVENING...SO DO
NOT FORESEE NEEDING TO EXTEND THE WATCH.

TONIGHT...THE LOW PRESSURE SYSTEM WILL LIKELY MOVE EAST FROM
SOUTHEASTERN MANITOBA TO NORTH OF LAKE SUPERIOR. SHOWERS AND
STORMS COULD LINGER THROUGH THE NIGHT...MOSTLY ACROSS THE
NORTHWESTERN FA. CLOUD COVER WILL LIKELY INCREASE LATE TONIGHT.

TUESDAY AND TUESDAY NIGHT...THE FA WILL BE IN COOL NORTHWEST FLOW.
GUSTY WESTERLY AND NORTHWESTERLY WINDS WILL DEVELOP. TEMPERATURES
WILL BE RATHER COOL...WITH HIGHS IN THE 40S AND 50S...THANKS TO
THE CLOUD COVER. THERE MAY BE RAIN SHOWERS DUE TO THE LOW
CONVECTIVE TEMPERATURES.

.LONG TERM...[WEDNESDAY - SUNDAY]

SFC HIGH PRESSURE COVERS THE FA WEDNESDAY UNDERNEATH WEAK RIDGING
ALOFT. EVEN THOUGH A LARGE UPPER LOW BECOMES CUTOFF OVER IA BY
THURSDAY NIGHT...THIS IS FAR ENOUGH S OF THE FA TO KEEP THE SFC
HIGH LOCKED IN PLACE. FRIDAY THROUGH SUNDAY...THE MODELS DIVERGE
IN THEIR HANDLING OF THE CUTOFF LOW AND ITS IMPACT ON THE FA. HAVE
USED A BLEND FOR POPS FRIDAY THROUGH SUNDAY.

&&

.AVIATION...18Z TAFS

BULK OF THE CIGS HAVE IMPROVED TO VFR. INVOF STORMS...GUSTY SFC
WINDS...SOME HAIL POSSIBLE. EXPECT STORMS TO EVOLVE THROUGH THE
AFTERNOON AND AFFECT KBRD/KDLH/KHYR THROUGH 00Z/29. AFTER
00Z...VFR UNTIL 12Z-15Z WHEN MVFR CIGS AND GUSTY SFC WINDS WILL
DEVELOP IN RESPONSE TO UPPER LOW MOVE ALONG THE INTERNATIONAL
BORDER WITH ADDITIONAL SHOWERS POSSIBLE.

&&

.POINT TEMPS/POPS...
DLH  44  53  37  58 /  50  40  10  10
INL  43  45  34  60 /  50  50  10  10
BRD  48  53  38  61 /  20  30  10  10
HYR  48  58  38  60 /  50  40  10  10
ASX  48  56  40  56 /  50  40  20  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...GROCHOCINSKI
LONG TERM....GSF
AVIATION...GSF
Hazardous weather outlook, May 28, 6:03 AM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
603 AM CDT MON MAY 28 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
603 AM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING.
SEVERE WEATHER IS NOT ANTICIPATED.

AREA RIVERS ARE RISING THIS MORNING DUE TO THE RECENT HEAVY
RAINFALL...AND WILL CONTINUE TO RISE THROUGH THE NEXT 24 HOURS AS
THE WATER DRAINS INTO THE RIVER BASINS. MONITOR THE LATEST RIVER
FORECAST PRODUCTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LSZ121-140>148-291030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
603 AM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHEAST WINDS...COMBINED WITH SIGNIFICANT WAVE HEIGHTS
WILL PRODUCE HAZARDOUS CONDITIONS ALONG THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR THIS MORNING. A SMALL CRAFT ADVISORY HAS
BEEN ISSUED FOR ALL OF THE NEARSHORE WATERS. CHECK THE LATEST NEAR
SHORE FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

TENTINGER

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, May 28, 3:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
301 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             SUPERIOR                46.70N 92.06W
05/28/2012  E0.88 INCH       DOUGLAS            WI   TRAINED SPOTTER

            BILLINGS PARK

&&

DCANNON
Local storm report, May 28, 3:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
302 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             SUPERIOR                46.70N 92.06W
05/28/2012  E0.75 INCH       DOUGLAS            WI   TRAINED SPOTTER

            NEAR UWS CAMPUS

&&

DCANNON
Local storm report, May 28, 3:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
303 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             S SUPERIOR              46.70N 92.06W
05/28/2012  E0.50 INCH       DOUGLAS            WI   TRAINED SPOTTER

            PEA TO MARBLE SIZED HAIL

&&

DCANNON
Local storm report, May 28, 3:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
306 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             DULUTH                  46.78N 92.12W
05/28/2012  E0.25 INCH       ST. LOUIS          MN   TRAINED SPOTTER

            39TH AVE WEST

&&

DCANNON
Local storm report, May 28, 3:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
308 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             SUPERIOR                46.70N 92.06W
05/28/2012  E0.75 INCH       DOUGLAS            WI   PUBLIC

            US HIGHWAY 2 AND 39TH

&&

DCANNON
Local storm report, May 28, 3:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
309 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     FLOOD            DULUTH                  46.78N 92.12W
05/28/2012                   ST. LOUIS          MN   AMATEUR RADIO

            3 INCHES WATER COVERING 88TH AVE WEST AND GRAND AVE

&&

DCANNON

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:07 PM CDTSevere Thunderstorm WarningDLHBurnett, Douglas, Washburn38 min
May 27, 7:19 PM CDTAreal Flood AdvisoryDLHBurnett, Douglas, Washburn6 hr
May 27, 7:21 PM CDTTornado WarningDLHBurnett54 min
May 27, 7:50 PM CDTSevere Thunderstorm WarningDLHDouglas23 min
May 27, 7:54 PM CDTSevere Thunderstorm WarningDLHBurnett36 min
May 27, 8:00 PM CDTSpecial Weather StatementDLHDouglas30 min
May 27, 8:02 PM CDTFlash Flood WarningDLHBurnett6 hr
May 27, 8:16 PM CDTSevere Thunderstorm WarningDLHBurnett44 min
May 27, 8:20 PM CDTSpecial Weather StatementDLHDouglas25 min
May 27, 8:27 PM CDTSpecial Weather StatementDLHWashburn33 min
May 27, 8:34 PM CDTSpecial Weather StatementDLHDouglas26 min
May 27, 9:02 PM CDTAreal Flood AdvisoryDLHBurnett, Douglas6 hr
May 27, 9:28 PM CDTFlash Flood WarningDLHBurnett, Douglas6 hr
May 27, 10:04 PM CDTSpecial Weather StatementDLHDouglas41 min
May 28, 1:29 AM CDTAreal Flood WarningDLHBurnett, Douglas, Washburn12 hr
May 28, 3:32 AM CDTAreal Flood WarningDLHBurnett, Douglas10 hr
May 28, 1:31 PM CDTSevere Thunderstorm WarningDLHDouglas59 min
May 28, 2:28 PM CDTSevere Thunderstorm WarningDLHDouglas47 min
May 28, 2:42 PM CDTSevere Thunderstorm WarningDLHDouglas48 min
May 28, 3:36 PM CDTSpecial Weather StatementDLHDouglas24 min
May 28, 3:49 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Douglas41 min
May 28, 4:27 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield33 min
May 28, 4:34 PM CDTSpecial Weather StatementDLHBurnett41 min
May 28, 5:11 PM CDTSevere Thunderstorm WarningDLHBurnett, Douglas49 min
May 28, 5:55 PM CDTSevere Thunderstorm WarningDLHDouglas, Washburn50 min
May 28, 6:24 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas, Sawyer, Washburn51 min
May 28, 6:55 PM CDTSpecial Weather StatementDLHWashburn35 min
May 27, 7:40 PM CDTSpecial Weather StatementDLHPine35 min
May 27, 8:11 PM CDTSpecial Weather StatementDLHPine34 min
May 27, 8:15 PM CDTSpecial Weather StatementDLHLake60 min
May 27, 8:25 PM CDTSpecial Weather StatementDLHCook35 min
May 27, 8:38 PM CDTSpecial Weather StatementDLHAitkin52 min
May 27, 8:52 PM CDTSpecial Weather StatementDLHCarlton38 min
May 27, 9:01 PM CDTSpecial Weather StatementDLHPine59 min
May 27, 9:19 PM CDTSpecial Weather StatementDLHCarlton41 min
May 27, 9:34 PM CDTSevere Thunderstorm WarningDLHAitkin, Pine41 min
May 27, 9:38 PM CDTSpecial Weather StatementDLHLake37 min
May 27, 9:39 PM CDTSpecial Weather StatementDLH36 min
May 27, 9:59 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Crow Wing, Pine52 min
May 27, 10:03 PM CDTSpecial Weather StatementDLHAitkin57 min
May 27, 10:38 PM CDTSpecial Weather StatementDLHLake52 min
May 27, 11:23 PM CDTSpecial Weather StatementDLHItasca37 min
May 27, 11:59 PM CDTSpecial Weather StatementDLHLake31 min
May 28, 11:58 AM CDTSpecial Weather StatementDLHCrow Wing32 min
May 28, 12:13 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing47 min
May 28, 12:15 PM CDTSpecial Weather StatementDLHCrow Wing15 min
May 28, 12:54 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton36 min
May 28, 1:36 PM CDTAreal Flood WarningDLHPine24 hr
May 28, 2:07 PM CDTSpecial Marine WarningDLH83 min
May 28, 2:11 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine34 min
May 28, 2:52 PM CDTSpecial Weather StatementDLHCrow Wing23 min
May 28, 3:19 PM CDTSpecial Weather StatementDLHCrow Wing41 min
May 28, 3:23 PM CDTSpecial Marine WarningDLH97 min
May 28, 3:45 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing45 min
May 28, 3:48 PM CDTSevere Thunderstorm WarningDLHAitkin, Pine42 min
May 28, 3:54 PM CDTSpecial Weather StatementDLHAitkin21 min
May 28, 4:27 PM CDTSevere Thunderstorm WarningDLHPine48 min
May 28, 4:56 PM CDTSpecial Weather StatementDLHItasca19 min
May 28, 4:58 PM CDTSpecial Weather StatementDLHCarlton32 min
May 28, 5:24 PM CDTSpecial Weather StatementDLHItasca36 min
May 28, 5:35 PM CDTSpecial Weather StatementDLHAitkin40 min
May 28, 6:02 PM CDTSpecial Weather StatementDLHSaint Louis43 min
May 28, 6:51 PM CDTRiver Flood AdvisoryDLHCarlton17 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.